Alert archive / Idaho / Winter Storm Warnings in 2011
Winter Storm Warning 7, NWS Pocatello, ID
NWS Pocatello, ID issued this winter storm warning at Nov 11, 2011, 2:09 PM MST. It took effect at Nov 11, 2011, 5:00 PM MST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2011, 2:09 PM MST (21:09 UTC)
- In effect from
- Nov 11, 2011, 5:00 PM MST
- Expired
- Nov 12, 2011, 10:11 AM MST
- In force
- 17 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
967 WWUS45 KPIH 112109 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 209 PM MST FRI NOV 11 2011 IDZ018-121230- /O.NEW.KPIH.WS.W.0007.111112T0000Z-111112T1800Z/ SAWTOOTH MOUNTAINS- INCLUDING THE CITIES OF...STANLEY...CLAYTON 209 PM MST FRI NOV 11 2011 ...WINTER STORM WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST SATURDAY. * TIMING...DEVELOPING THIS EVENING AND LASTING INTO EARLY SATURDAY. * MAIN IMPACT...HEAVY SNOW WITH ACCUMULATIONS OF 5 TO 10 INCHES COMBINED WITH GUSTY WINDS COULD CREATE LARGE DRIFTS AND DANGEROUS DRIVING CONDITIONS. * LOCATIONS INCLUDE...STANLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ IDZ031-121230- /O.NEW.KPIH.WS.W.0007.111112T0000Z-111112T1800Z/ BIG AND LITTLE WOOD RIVER REGION- INCLUDING THE CITIES OF...HAILEY...KETCHUM...SUN VALLEY... BELLEVUE...CAREY 209 PM MST FRI NOV 11 2011 ...WINTER STORM WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST SATURDAY FOR ELEVATIONS ABOVE 6500 FEET. WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST SATURDAY FOR ELEVATIONS BELOW 6500 FEET... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER STORM WARNING FOR ELEVATIONS ABOVE 6500 FEET AND A WINTER WEATHER ADVISORY FOR ELEVATIONS BELOW 6500 FEET FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST SATURDAY. * TIMING...BEGINNING THIS EVENING AND LASTING INTO SATURDAY MORNING. * MAIN IMPACT...SNOW ACCUMULATION OF 5 TO 10 INCHES LIKELY ABOVE 6500 FEET...2 TO 5 INCHES BELOW 6500 FEET. GUSTY WINDS MAY CREATE BLOWING AND DRIFTING CONDITIONS. SLICK ROADS ARE LIKELY. * LOCATIONS INCLUDE...GALENA SUMMIT...KETCHUM...SUN VALLEY...HAILEY...BELLEVUE AND CAREY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ IDZ017-019>025-121230- /O.NEW.KPIH.WW.Y.0022.111112T0600Z-111112T1800Z/ EASTERN MAGIC VALLEY-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... DRIGGS...DUBOIS...ISLAND PARK...ST. ANTHONY...EDIE SCHOOL... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT... FORT HALL...AMERICAN FALLS...MALAD CITY...OAKLEY...ROCKLAND... DOWNEY...LAVA HOT SPRINGS...SODA SPRINGS...WAYAN...PRESTON... DAYTON...MONTPELIER...GEORGETOWN...PARIS 209 PM MST FRI NOV 11 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST SATURDAY. * TIMING...BEGINNING AFTER MIDNIGHT AND LASTING THROUGH SATURDAY MORNING. * MAIN IMPACT...1 TO 3 INCHES IS LIKELY WITH UP TO 5 INCHES NEAR MOUNTAIN PASSES. BLOWING AND DRIFTING SNOW IS ALSO LIKELY. SLICK ROAD CONDITIONS ARE LIKELY. * LOCATIONS INCLUDE...REXBURG...IDAHO FALLS...DRIGGS...POCATELLO...BURLEY...SODA SPRINGS...PRESTON AND MONTPELIER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO STRONG WINDS BLOWING SNOW AROUND. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. && $$ VALLE
3 follow-up statements
544 WWUS45 KPIH 121021 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 321 AM MST SAT NOV 12 2011 IDZ018-121800- /O.CON.KPIH.WS.W.0007.000000T0000Z-111112T1800Z/ SAWTOOTH MOUNTAINS- INCLUDING THE CITIES OF...STANLEY...CLAYTON 321 AM MST SAT NOV 12 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * TIMING...THROUGH THIS MORNING. * MAIN IMPACT...HEAVY SNOW WITH ACCUMULATIONS OF 5 TO 10 INCHES COMBINED WITH GUSTY WINDS COULD CREATE LARGE DRIFTS AND DANGEROUS DRIVING CONDITIONS. * LOCATIONS INCLUDE...STANLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ IDZ031-121800- /O.CON.KPIH.WS.W.0007.000000T0000Z-111112T1800Z/ BIG AND LITTLE WOOD RIVER REGION- INCLUDING THE CITIES OF...HAILEY...KETCHUM...SUN VALLEY... BELLEVUE...CAREY 321 AM MST SAT NOV 12 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * TIMING...THROUGH THIS MORNING. * MAIN IMPACT...SNOW ACCUMULATION OF 5 TO 10 INCHES LIKELY ABOVE 6500 FEET...2 TO 5 INCHES BELOW 6500 FEET. GUSTY WINDS MAY CREATE BLOWING AND DRIFTING CONDITIONS. SLICK ROADS ARE LIKELY. * LOCATIONS INCLUDE...GALENA SUMMIT...KETCHUM...SUN VALLEY... HAILEY...BELLEVUE AND CAREY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ IDZ017-019>025-121800- /O.CON.KPIH.WW.Y.0022.000000T0000Z-111112T1800Z/ EASTERN MAGIC VALLEY-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... DRIGGS...DUBOIS...ISLAND PARK...ST. ANTHONY...EDIE SCHOOL... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT... FORT HALL...AMERICAN FALLS...MALAD CITY...OAKLEY...ROCKLAND... DOWNEY...LAVA HOT SPRINGS...SODA SPRINGS...WAYAN...PRESTON... DAYTON...MONTPELIER...GEORGETOWN...PARIS 321 AM MST SAT NOV 12 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * TIMING...THROUGH THIS MORNING. * MAIN IMPACT...1 TO 3 INCHES IS LIKELY WITH UP TO 5 INCHES NEAR MOUNTAIN PASSES. BLOWING AND DRIFTING SNOW IS ALSO LIKELY. SLICK ROAD CONDITIONS ARE LIKELY. * LOCATIONS INCLUDE...REXBURG...IDAHO FALLS...DRIGGS... POCATELLO...BURLEY...SODA SPRINGS...PRESTON AND MONTPELIER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO STRONG WINDS BLOWING SNOW AROUND. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. && $$
427 WWUS45 KPIH 121027 CCA WSWPIH URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE POCATELLO ID 326 AM MST SAT NOV 12 2011 IDZ018-121800- /O.CON.KPIH.WS.W.0007.000000T0000Z-111112T1800Z/ SAWTOOTH MOUNTAINS- INCLUDING THE CITIES OF...STANLEY...CLAYTON 326 AM MST SAT NOV 12 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * TIMING...THROUGH THIS MORNING. * MAIN IMPACT...HEAVY SNOW WITH ACCUMULATIONS OF 5 TO 10 INCHES COMBINED WITH GUSTY WINDS COULD CREATE LARGE DRIFTS AND DANGEROUS DRIVING CONDITIONS. * LOCATIONS INCLUDE...STANLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ IDZ031-121800- /O.CON.KPIH.WS.W.0007.000000T0000Z-111112T1800Z/ BIG AND LITTLE WOOD RIVER REGION- INCLUDING THE CITIES OF...HAILEY...KETCHUM...SUN VALLEY... BELLEVUE...CAREY 326 AM MST SAT NOV 12 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * TIMING...THROUGH THIS MORNING. * MAIN IMPACT...SNOW ACCUMULATION OF 5 TO 10 INCHES LIKELY ABOVE 6500 FEET...2 TO 5 INCHES BELOW 6500 FEET. GUSTY WINDS MAY CREATE BLOWING AND DRIFTING CONDITIONS. SLICK ROADS ARE LIKELY. * LOCATIONS INCLUDE...GALENA SUMMIT...KETCHUM...SUN VALLEY... HAILEY...BELLEVUE AND CAREY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ IDZ017-019>025-121800- /O.COR.KPIH.WW.Y.0022.000000T0000Z-111112T1800Z/ EASTERN MAGIC VALLEY-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... DRIGGS...DUBOIS...ISLAND PARK...ST. ANTHONY...EDIE SCHOOL... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT... FORT HALL...AMERICAN FALLS...MALAD CITY...OAKLEY...ROCKLAND... DOWNEY...LAVA HOT SPRINGS...SODA SPRINGS...WAYAN...PRESTON... DAYTON...MONTPELIER...GEORGETOWN...PARIS 326 AM MST SAT NOV 12 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * TIMING...THROUGH THIS MORNING. * MAIN IMPACT...1 TO 3 INCHES IS LIKELY WITH UP TO 6 INCHES NEAR MOUNTAIN PASSES. BLOWING AND DRIFTING SNOW IS ALSO LIKELY. SLICK ROAD CONDITIONS ARE LIKELY. * LOCATIONS INCLUDE...REXBURG...IDAHO FALLS...DRIGGS... POCATELLO...BURLEY...SODA SPRINGS...PRESTON AND MONTPELIER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO STRONG WINDS BLOWING SNOW AROUND. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. && $$
778 WWUS45 KPIH 121711 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1011 AM MST SAT NOV 12 2011 IDZ018-031-121815- /O.CAN.KPIH.WS.W.0007.000000T0000Z-111112T1800Z/ SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION- INCLUDING THE CITIES OF...STANLEY...CLAYTON...HAILEY...KETCHUM... SUN VALLEY...BELLEVUE...CAREY 1011 AM MST SAT NOV 12 2011 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WINTER STORM WARNING. $$ IDZ017-019>025-121815- /O.CON.KPIH.WW.Y.0022.000000T0000Z-111112T1800Z/ EASTERN MAGIC VALLEY-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... DRIGGS...DUBOIS...ISLAND PARK...ST. ANTHONY...EDIE SCHOOL... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT... FORT HALL...AMERICAN FALLS...MALAD CITY...OAKLEY...ROCKLAND... DOWNEY...LAVA HOT SPRINGS...SODA SPRINGS...WAYAN...PRESTON... DAYTON...MONTPELIER...GEORGETOWN...PARIS 1011 AM MST SAT NOV 12 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * TIMING...THROUGH THIS MORNING. * MAIN IMPACT...1 TO 3 INCHES IS LIKELY WITH UP TO 6 INCHES NEAR MOUNTAIN PASSES. BLOWING AND DRIFTING SNOW IS ALSO LIKELY. SLICK ROAD CONDITIONS ARE LIKELY. * LOCATIONS INCLUDE...REXBURG...IDAHO FALLS...DRIGGS... POCATELLO...BURLEY...SODA SPRINGS...PRESTON AND MONTPELIER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO STRONG WINDS BLOWING SNOW AROUND. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. && $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this winter storm warning went out at Nov 11, 2:08 PM MST, 1 minute earlier.
Area forecast discussion, Nov 11, 2:08 PM MST, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 208 PM MST FRI NOV 11 2011 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT. A SIGNIFICANT WINTER STORM WILL ARRIVE TONIGHT. EXPECT MOST OF THE AREA TO SEE SNOW FROM THIS SYSTEM. THE STRETCH FROM ABOVE KETCHUM TO STANLEY WILL HAVE THE LARGEST IMPACT. THIS AREA WILL SEE AROUND 6 INCHES OF SNOW COMBINED WITH GUSTY WINDS BEGINNING THIS EVENING AND PERSISTING INTO EARLY SATURDAY MORNING. SURROUNDING RIDGETOPS COULD SEE UP TO A FOOT OF SNOW. ELEVATIONS BELOW KETCHUM WILL SEE 2 TO 4 INCHES OF SNOW...BUT GUSTY WINDS COULD CREATE HIGHER DRIFTS. THE AREA FROM CHALLIS TO ARCO WILL HAVE THE LEAST IMPACT WITH ONLY AN INCH OR SO EXPECTED DUE TO VARIOUS SHADOWING EFFECTS. ELSEWHERE...SNOW WILL BEGIN AFTER MIDNIGHT AND LAST THROUGH MUCH OF THE MORNING BEFORE ENDING IN THE EARLY AFTERNOON. VALLEY LOCATIONS INCLUDING THE SNAKE PLAIN WILL SEE 1 TO 3 INCHES OF SNOW. SOME RAIN IS POSSIBLE ON THE ONSET...BUT SHOULD QUICKLY SWITCH OVER TO SNOW. RIDGETOP LEVEL WILL SEE UP TO 6 INCHES OF SNOW. STRONG WINDS WILL BE DEVELOPING THROUGHOUT THE NIGHT AND INTO SATURDAY MORNING. THESE WINDS COMBINED WITH ANY ACCUMULATION ON ROADS COULD PRODUCE VERY SLICK CONDITIONS. ONCE THE SNOW STOPS...STRONG WINDS ARE EXPECTED FOR THE AFTERNOON THROUGH THE SNAKE PLAIN AND INTERSTATE 84 INTO UTAH. SUSTAINED WINDS OF 35 MPH WITH GUSTS TO 50 MPH ARE LIKELY WITH BLOWING AND DRIFTING SNOW IN THESE AREAS. WINDS OF UP TO 40 MPH ARE LIKELY EAST OF THIS AREA OVER THE EASTERN HIGHLANDS DOWN TO BEAR LAKE. BOTTOM LINE...EXPECT VERY DIFFICULT TRAVELING ACROSS EAST IDAHO ON SATURDAY. EXPECT A 12 HOUR BREAK BEFORE THE NEXT SYSTEM ARRIVES FROM THE NORTHWEST SATURDAY NIGHT AND SUNDAY. THIS SYSTEM DOES NOT APPEAR TO HAVE AS MUCH MOISTURE TO WORK WITH AND IS NOT QUITE AS STRONG. AREAS IN THE SNAKE PLAIN WILL LIKELY SEE AN INCH OR LESS FROM THIS SYSTEM WHILE OTHER LOCATIONS WILL SEE 1 TO 3 INCHES...PERHAPS 5 INCHES NEAR RIDGETOP. WINDS WILL BE MUCH LESS BUT STILL BRISK WITH GUSTS TO 30 MPH POSSIBLE. THIS SYSTEM SHOULD MOVE AWAY FROM THE AREA SUNDAY AFTERNOON WITH SOME ISOLATED TO SCATTERED SNOW SHOWERS POSSIBLE SUNDAY NIGHT...MAINLY AFFECTING RIDGETOPS WITH LIGHT ACCUMULATIONS. VALLE .LONG TERM...MONDAY THROUGH FRIDAY. SOME DIFFERENCES IN MODELS CONTINUE THROUGH THE LONG TERM PERIOD WITH DIFFERING DAYS FOR PRECIPITATION IN BOTH THE EUROPEAN AND GFS MODELS. NORTHWEST FLOW ALOFT THROUGH WEDNESDAY. GFS BRINGS IN A SYSTEM TUESDAY AND HAS THAT AS THE WETTEST DAY AND FOLLOWED THAT IN GRIDS. THEN BRINGS IN UPPER TROF WITH MORE PRECIPITATION THURSDAY AND FRIDAY AND MUCH COOLER TEMPERATURES WITH COLD FRONT BY FRIDAY. EUROPEAN MUCH DRIER TUESDAY BUT SIMILAR IN COLD FRONTAL PASSAGE THURSDAY AND COLDER ON FRIDAY. GK && .AVIATION...VFR CONDITIONS EXPECTED UNTIL MIDNIGHT LOCAL BUT THEN APPROACH OF STRONG COLD FRONT SHOULD CHANGE CONDITIONS RAPIDLY AND EXPECT PERIOD OF IFR CONDITIONS IN SNOW...BLOWING SNOW AND STRONG WINDS SATURDAY MORNING WITH THE STRONG WINDS CONTINUING THROUGH THE DAY ON SATURDAY. EXPECT SNOW TO END BY NOON SATURDAY AT THE BYI...PIH AND IDA TAF SITES BUT 25 TO 35 KNOT SUSTAINED WINDS SHOULD CONTINUE THROUGH THE DAY. GK && .PIH WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FROM 11 AM TO 5 PM MST SATURDAY IDZ017-020>023. WINTER WEATHER ADVISORY FROM 11 PM THIS EVENING TO 11 AM MST SATURDAY IDZ017-019>025. WIND ADVISORY FROM 11 AM TO 5 PM MST SATURDAY IDZ023-025. WINTER STORM WARNING FROM 5 PM THIS AFTERNOON TO 11 AM MST SATURDAY IDZ018. WINTER WEATHER ADVISORY FROM 5 PM THIS AFTERNOON TO 11 AM MST SATURDAY BELOW 6500 FEET FOR THE IDZ031. WINTER STORM WARNING FROM 5 PM THIS AFTERNOON TO 11 AM MST SATURDAY ABOVE 6500 FEET FOR THE IDZ031. &&
Hazardous weather outlook, Nov 11, 3:40 AM MST, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 340 AM MST FRI NOV 11 2011 IDZ017>025-031-032-121045- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 340 AM MST FRI NOV 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT A QUICK MOVING STORM SYSTEM WILL MOVE INTO EASTERN IDAHO TONIGHT. RAIN CHANGING TO SNOW WILL MOVE INTO THE CENTRAL MOUNTAINS THIS EVENING...THEN SPREAD SOUTHEAST QUICKLY TOWARD SUNRISE. WHERE SNOW OCCURS ESPECIALLY AT HIGHER ELEVATIONS...A SMALL WINDOW OF BLOWING AND DRIFTING SNOW IS EXPECTED. WINDS WILL BEGIN TO RAMP UP ESPECIALLY AFTER MIDNIGHT WITH 20-35 MPH IN THE MOUNTAINS AND 10-20 MPH IN THE VALLEYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG WINDS WILL SHIFT TO THE SNAKE PLAIN AND POINTS SOUTH AND EAST ON SATURDAY. SNOWFALL WILL QUICKLY SHIFT TO THE SOUTHERN AND EASTERN MOUNTAINS DURING THE DAY. SUSTAINED WINDS OF 20-35 MPH WILL BE COMMON...WITH WINDS OF 40MPH AND POSSIBLY HIGHER ACROSS THE SNAKE PLAIN AND SOUTHERN HIGHLANDS. THIS IS WHERE A HIGH WIND WATCH HAS BEEN ISSUED. SNOWFALL AMOUNTS WILL BE HIGHEST IN THE WESTERN RANGES OF THE CENTRAL MOUNTAINS AS WELL AS THE EASTERN/SOUTHEASTERN MOUNTAINS. THESE AREAS WILL SEE 2-6 INCHES OF SNOW. FOR OTHER MOUNTAINOUS AREAS...1-3 INCHES IS FORECAST. FOR THE SNAKE PLAIN...AN INCH OR LESS IS FORECAST ALTHOUGH THE SOUTHERN AND EASTERN BENCHES WILL SEE UP TO 2 INCHES. SOME BLOWING AND DRIFTING OF SNOW IS LIKELY MAINLY IN THE MOUNTAINS. WE WILL SEE PERIODIC WAVES OF RAIN AND SNOW...MAINLY AFFECTING THE MOUNTAINS THROUGH THE REST OF THE FORECAST PERIOD. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 3:56 AM MST | High Wind Watch | PIH | 10 hr | |
| Nov 11, 2:08 PM MST | High Wind Warning | PIH | 23 hr | |
| Nov 11, 2:08 PM MST | Wind Advisory | PIH | 26 hr | |
| Nov 11, 2:09 PM MST | Winter Weather Advisory | PIH | 24 hr |
Nearby
Winter Storm Warnings in Idaho, 2011Every winter storm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.